# SDR AALA202012039016

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 0861
- Aircraft time: 57,344 hours, 32,929 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Flight Controls
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  WHEN SPEED BRAKE WAS USED & FLAPS 2, 180 KNOTS AIRCRAFT WENT INTO A 5-10 DEGREE BANK.  HAPPENED AT 9000 FEET AND AGAIN AT 4000 FEET.  NO ECAM MESSAGES DISPLAYED DUE TO A UNCOMMANDED ROLL INCIDENT. TROUBLESHOT, REF TSM 27-10-00-810-842-A, NO FAULTS.
